Volume 10, Issue 1 (4-2015)                   IJMSI 2015, 10(1): 121-129 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Varela M T. On Barycentric-Magic Graphs. IJMSI. 2015; 10 (1) :121-129
URL: http://ijmsi.ir/article-1-487-en.html
Abstract:  
Let $A$ be an abelian group. A graph $G=(V,E)$ is said to be $A$-barycentric-magic if there exists a labeling $l:E(G)longrightarrow Asetminuslbrace{0}rbrace$ such that the induced vertex set labeling $l^{+}:V(G)longrightarrow A$ defined by $l^{+}(v)=sum_{uvin E(G)}l(uv)$ is a constant map and also satisfies that $l^{+}(v)=deg(v)l(u_{v}v)$ for all $v in V$, and for some vertex $u_{v}$ adjacent to $v$. In this paper we determine all $hinmathbb{N}$ for which a given graph G is $mathbb{Z}_{h}$-barycentric-magic and characterize $mathbb{Z}_{h}$-barycentric-magic labeling for some graphs containing vertices of degree 2 and 3.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb